# SDR IPXA2023060893396

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,745 hours, 15,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: R1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR DISARMED LT INOP. DEFERRED R-1 DOOR SLIDE PER MEL 52-10-3-1-2-1. OK TO CONTINUE UNDER CONTROL # M809295. PLA INSTALLED.  R&R LIGHT ASSY IAW MD11 AMM 20-30-00. OP CHECK GOOD. M809295 CLEARED PLACARD REMOVED.
